Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Heart attack, have stints, low BP. Taking clopidogrel and metropolol tartrate. Help?

I am a 68 years old female, slender, 5 8 tall and have had two heart attacks. Genetic problem. I also have two stints and take clopidogrel 75 mg and metroprolol tartrate 25 mg; 1/2 tab in AM and 1 full tab in PM. Many times my bp , as it is now, is down as low as 79/46; currently 113/46; heart rate 71. I worry when my diastolic pressure is in the 40 s, as it is now. Is this a problem??
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome
Diastolic BP in lower side is not a matter of concern but it cannot be more than 90 in any means in hypertensive patients like you who is on medications. If you have any signs like vertigo, dizziness, sweating than you needs treatment for hypo-tension may be by changing the medicine. Otherwise you need not to worry and continue your normal life style. One thing I would like to tell you do not measure your BP regularly 3-4 times a day, measure it 3-4 times a week.
Every reading is different in different time so it adds up to your stress and nothing else. Feel free to consult your cardiologist if you have any symptoms describe above.
Best Wishes
Answered: Fri, 8 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor